Translator Disclaimer
December 1997 Some Arithmetic Fuchsian Groups with Signature $(0;e_1,e_2,e_3,e_4)$
Jun-ichi SUNAGA
Tokyo J. Math. 20(2): 435-451 (December 1997). DOI: 10.3836/tjm/1270042117

Abstract

We determine the arithmetic Fuchsian groups $\Gamma$ with signature $(0;e_1,e_2,e_3,e_4)$ which are the subgroups of normalizer $\Gamma^*(A;O)$ of maximal orders $O$ in quaternion algebras $A$ over the rational number field $\mathbf{Q}$.

Citation

Download Citation

Jun-ichi SUNAGA. "Some Arithmetic Fuchsian Groups with Signature $(0;e_1,e_2,e_3,e_4)$." Tokyo J. Math. 20 (2) 435 - 451, December 1997. https://doi.org/10.3836/tjm/1270042117

Information

Published: December 1997
First available in Project Euclid: 31 March 2010

zbMATH: 0922.20055
MathSciNet: MR1489477
Digital Object Identifier: 10.3836/tjm/1270042117

Rights: Copyright © 1997 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.20 • No. 2 • December 1997
Back to Top